# SDR SWAA020408

- Difficulty date: February 21, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 48,893 hours, 47,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND E/E BAY FRAME CRACKED AT BS 328, STR 20R.  REPAIRED FRAME PER SRM.
